# SDR HDN2003F00001

- Difficulty date: March 30, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N105SE
- Make and model: Bolkms BO105S
- Aircraft serial: S769
- Engine: Allsn 250C20B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 8772
- Condition: Inoperative
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW PART, INOPERATIVE NEEDLE ON GAUGE, STILL WENT TO RED LIMIT.  (HDNA610E) (REG NR CHANGED FROM 911VH TO 105SE RESERVED N-NUMBER)
